# SDR UIEA2018092502062

- Difficulty date: September 22, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,577 hours, 12,350 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG LT IDG VALVE. T/S PER FIM 24-20 FT 802 , NO FAULTS NOTED, CLEANED CONNECTOR D11046. BIT BPCU PER FIM MSG CLEARED. RUN L ENGINE AND FAULT COULD NOT BE DUPLICATED REF AMM 71-00-00.
